Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AnabolicSlim

Benzaclin questions

Recommended Posts

My derm put me on the Benzaclin a few days ago, for some red dry areas of my face. I would have to say my acne is now mild. I was on Dan's Regimen since August 08, and it helped me TONS. Anyway, the derm told me to use the benzaclin once a day at night and use one pump. When I first put it on my face I noticed it had more of a rubbery feeling then BP. So if I do one pump of it, how long should I rub it in? Also, whenever I put it on my skin itches and turnes really red in certain areas, is this normal becuase I just started this new treatment?

THANX

Share this post


Link to post
Share on other sites

has benzaclin got anything in it apart from BP? the itchy feeling is normal and as ur skin adjects to it is should decrease. u should do the same has u dd with dan's bp which is use a low amount first and then rank up the dose as weeks progress. i hope this helps.

Share this post


Link to post
Share on other sites

I'm not familiar with the pump form of Benzaclin, just the tub. From what I remember though it's very potent stuff and using too much turned my skin red, dry, itchy, and flakey. Using less did the trick. Maybe you could use a little bit less to see how that works for you?

Share this post


Link to post
Share on other sites

I don't know. :( I've no idea how strong the pump version is. I know with the tub a simple pat of the finger into the Benzaclin is enough 'cause that stuff is super duper strong. Hmm. Nobody else is familiar with the pump version of Benzaclin?

Share this post


Link to post
Share on other sites

I'm using Benzaclin right now too. Benzaclin is 5% benzoyl peroxide and 1% clindamycin. I dont know about the pump version. I thought it just came in the tub version. Anyways, this product may cause skin irritation thus try to reduce sun exposure while on it. All you need is a very thin layer over the acne prone areas. You are probably experiencing skin irritation. Try not to put on a thick layer of it or you could put it on every other day or if you are applying twice a day, reduce it down to once a day.

Share this post


Link to post
Share on other sites

I do it once a day at night, I personally think I should do it twice because I can see papules forming, but I just do once a day. Last night when I put it on, i didnt put on moisturizer, the derm told me I didnt need to, and when I woke up it my face was redder than when I started Benzacline. So, is this a normal thing my skin is doing? Will this going away with time, the redness and itchyness?

Also, when I say the pump, its a normal tub of Benzaclin just with a little pump on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×